# SDR AALA201807029027

- Difficulty date: June 22, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 57,427 hours, 25,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472091000
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON THE FLOORBEAM, FRAME 66,  Z-500, Y1292.  REPLACED THE FLOORBEAM IAW SRM 51-72-11.
